# SDR RRXA002184

- Difficulty date: February 23, 2000
- Submitted: August 8, 2000
- Operation: Air carrier
- Aircraft: N8085U
- Make and model: Doug DC-8-71F
- Aircraft serial: 45975
- Aircraft time: 72,082 hours, 26,856 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT FOUND CORROSION DAMAGE TO THE CABIN AT STA 1260 TO 1280 AND L11R, DAMAGE EXCEEDED LIMITATIONS IAW DC-8 SRM.  REMOVED DAMAGE, ALODINED AND PRIMED AREA IAW DC-8 SRM 51-1-8.  RECEIVED AND INSTALLED NEW ANGLE IAW DC-8 SRM 51-1-20 FIG 45.
